Stabilization of networked control systems with nonuniform random sampling periods

Full text for this resource is not available from the Research Repository.

Yang, Hongjiu, Xia, Yuanqing and Shi, Peng (2011) Stabilization of networked control systems with nonuniform random sampling periods. International Journal of Robust and Nonlinear Control, 21 (5). pp. 501-526. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7490
DOI https://doi.org/10.1002/rnc.1607
Official URL http://dx.doi.org/ 10.1002/rnc.1607
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID20014, ResPubID24843, networked control systems, delta operator systems, random sampling periods, switched systems, stabilization
Citations in Scopus 103 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login